# SDR ASAA2025111163019

- Difficulty date: November 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 42,201 hours, 13,261 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skate Angle
- Part number: 111A13223
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING AFT SPAR VAPOR BARRIER SKATE ANGLEHAS CRACK AT BS.661.95 LBL+9. GROUNDED - YES. REPAIRED VAPOR BARRIER SKATE ANGLE CRACK IAW SRM 57-10-10-2R-5 REPAIR 5. THIS IS A CATERGORY A REPAIR.
